# SDR AALA20090703TUL01

- Difficulty date: June 19, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 35,531 hours, 16,634 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 5936832509
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER MOUNT CASTING CRACKED AT FORWARD MOUNT, INBOARD SIDE.  INSTALLED NEW SPOILER CASTING, LEFT, PER DRAWING 5936824 AND SRM 51-30-00.
